Skip to Content

Will sertraline cause a tingle in hands & feet if taken off immediately?

Question is Closed
Report Favorite

Answers (1)

Anonymous

25 Jun 2012

Hello spandy. Yes it can. Not advised to stop this drug cold turkey. You might ask your doctor if you are planning to stop taking Zoloft/Sertraline for a taper plan. The withdrawls can be harsh to say the least when abruptly stopping the drug. Best of wishes to you, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I am wondering if this also helps for hands and feet?

I suffer from excessive sweating of most of my body (hands, feet, underarms, trunk, legs, backside, etc) and am wondering if this has helped anyone ...

1 answer 15 Feb 2010

What could be the cause of numbness and tingling in feet and hands?

In My Partner, After a night's sleep the hands are numb and tingling. also the feet. It feels a bit like tendinitis, In the morning, There is ...

3 answers 3 Jun 2011

Does drysol work for sweaty hands and feet for a 13 year old?

I am 13 and ever since I remember my hands and feet always sweat. I feel very self-consious about it and sad. I can't hold hands, high five, ...

1 answer 2 Jul 2011

Topamax - Normal side effect?

I started taking topamax on 10/11/12. 25mg at night for the 1st week then 2 tabs thereafter. (For severe headaches) After the 1st couple days I ...

7 answers 7 Nov 2012

I came of sertraline instantly without saying to my doctor, having really bad side effects???

The side effects im having are fuzziness not soo much as dizzy, with shock like feeling going from my head all the way down my arms to my hands, ...

4 answers 19 Mar 2013